MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Temperature Sensing Foley Catheter; Latex Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Temperature Sensing Foley Catheter; Latex Foley Catheter
Catalog Number 119416M
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they had 3 issues now within the last 1.5 to 2 weeks with mono therm foley catheters been very hard to remove and not allowing bladder emptying.The manufacturer number was a119416m and lot number is ngkx5727.From what was written in their internal reporting memo, foley was ordered to be removed and the nurse, after multiple attempts at draining the balloon, called urology to have it removed.The foley was eventually removed with some force applied by urology.(lot ngkx5727) and (lot unk).

Brand Name
Bardex® Lubricath® Temperature Sensing Foley Catheter
Common Device Name
Latex Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24448081
Report Number1018233-2026-01264
Device Sequence Number16064449
Product Code EZC
UDI-Device Identifier00801741046148
UDI-Public(01)00801741046148
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number119416M
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown